# SDR WRLA2009087

- Difficulty date: March 28, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: ARB2440503505
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 CHECK IN TPE INSPECTION FOUND:  CRACK ON ZEE STIFFENERS OF LT WING FIXED L/E UPPER PNL 516ET (REF EGAT N/R U05031).  REMOVED THE DAMAGED STIFFENERS (ARB2440-503/503) 2EA PER MD-11 SRM 51-35-01 VOL 2 REV 40.  STOP DRILLED WITH 0.25 INCH DIA HOLE AT ENDS OF CRACK.  FABRICATED REPAIR STIFFENERS PER MD-11 SRM 57-10-00 FIG 35 VOL 1 REV 40.  HEAT TREATED REPAIR STIFFENERS 7075-0 0.040 CLAD TO 7075 T62 0.040 CLAD (REFER TO JOB CARD 079569 - ATTACHED).  INSTALLED REPAIR STIFFENERS PER MD-11 SRM 51-35-01 VOL 1 REV 4.  JOB COMPLETED AND CHECK NORMAL.
